# SDR CVGA 11 283 1

- Difficulty date: July 21, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N862PA
- Make and model: Lear 60LEAR
- Aircraft serial: 014
- Aircraft time: 5,922 hours, 3,974 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Part number: 30B485801
- Part serial: 14A797
- Condition: Faulty
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTICED SMOKE IN COCKPIT DURING CLIMB AT 8,000 FT OUT OF KHZY.  COCKPIT WAS CLEARED OF SMOKE BY FOLLOWING CHECKLIST PROCEDURES AND DIVERTED TO KCAK.
